Stores Found
$7.99 / Each
Warning Out of Stock at Your Store
Please enter increments of 1.0
Product Description

ABOUT ACETAMINOPHEN EXTENDED-RELEASE TABLETS, 650 MGCompare to Tylenol® 8HR active ingredientAcetaminophen Extended-Release Tablets, 650 mg, active ingredient is acetaminophen 650 mg, pain reliever/fever reducer, for adults and children ages 12 and over...

View Details